# SDR IPXA2024091333751

- Difficulty date: September 11, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 32,149 hours, 21,571 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH SELECTED FLAP 20 AND RECEIVED TE FLAP ASYM. EICAS PLUS TRAILING EDGE LIGHT. FLAPS ASYMETRY GREATHER THAN 5 AND LESS THAN 20. RII REMOVED AND REPLACED #3 TORQUE TUBE IAW AMM 27-51-25/201.
